# SDR QXEA0300006

- Difficulty date: January 4, 2003
- Submitted: January 6, 2003
- Operation: Air carrier
- Aircraft: N403QX
- Make and model: Bombdr DHC8401
- Aircraft serial: 4037
- Aircraft time: 3,806 hours, 4,476 cycles
- System (JASC): 3620 · Pneumatic Indicating System
- Part: Switch
- Part number: 8209732
- Condition: Malfunctioned
- Location: Bleed Air Sys
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

SEA ON FLIGHT 2388- NR 2 BLEED HOT CAUTION LIGHT ILLUMINATED INFLIGHT.  CAUTION LIGHT EXTINGUISHED ABOUT FIVE MINUTES AFTER EMERGENCY/ABNORMAL CHECKLIST WAS COMPLETED.  AIRCRAFT LANDED WITHOUT INCIDENT.  REMOVED AND REPLACED RIGHT HAND BLEED OVERTEMP SWITCH.  OPERATIONAL CHECKS GOOD.  AIRCRAFT RETURNED TO SERVICE.
